# SDR 2007UALA01800

- Difficulty date: June 5, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 27,206 hours, 7,439 cycles
- Engine: Pwa PW4052
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE STRUT DOOR AT RIGHT MAIN GEAR FOUND DAMAGED DURING WALKAROUND.   [07-31-07]   REPLACED RT MAIN GEAR STRUT DOOR PER MM 32-12-01. ACCOMPLISHED RII INSPECTION OF RH STRUT DOOR INSTALLATION, RIGGING, GEAR SWING AND ALTERNATE EXTENSION PER MM 32-12-01.  AIRCRAFT RETURNED TO SERVICE.
